# SDR 96ZZZX5231

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Failed
- Location: Lt Mlg Uplock
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPLOCK HOOK FAILED.  UNABLE TO DETERMINE THE OLD PART NUMBER IN CESSNA PARTS BOOK.  INSTALLED NEW STEEL HOOK, P/N 5141312-2.  SUBMITTER STATED THIS HOOK (STEEL) IS THE WAY TO GO.  THE STOCK PART DELIVERED (THIN ALUMINUM) AND THE ONE SUPPLIED BY SERVICE KITS (THICK ALUMINUM), FAIL ALOT.
